# SDR DALA2022041202538

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 15,078 hours, 7,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3014 EMERGENCY LIGHTS INOP AT ROWS 3,4,17,18,21 AND 22. CORRECTIVE ACTION: R/R EPSU IAW A321 AMM 33-41. OPS CHECK GOOD CLEAR FOR SERVICE. (8827620)
